Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Weighted norm inequalities for potentials with applications to Schrödinger operators, Fourier transforms, and Carleson measures


Authors: R. Kerman and E. Sawyer
Journal: Bull. Amer. Math. Soc. 12 (1985), 112-116
MSC (1980): Primary 26D10, 42B25
DOI: https://doi.org/10.1090/S0273-0979-1985-15306-6
MathSciNet review: 766965
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Dahlberg, Regularity properties of Riesz potentials, Indiana Univ. Math. J. 28 (1979), 257-268. MR 523103
  • 2. E. Fabes, C. Kenig and R. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations 7 (1982), 77-116. MR 643158
  • 3. C. L. Fefferman, The uncertainty principle, Bull. Amer. Math. Soc. (N.S.) 9 (1983), 129-206. MR 707957
  • 4. K. Hansson, Continuity and compactness of certain convolution operators, Instiut Mittag-Leffler, Report No. 9, 1982.
  • 5. H. Heinig, Weighted norm inequalities for classes of operators, preprint. MR 749315
  • 6. W. B. Jurkat and G. Sampson, On rearrangement and weight inequalities for the Fourier transform, Indiana Univ. Math. J. 32 (1984), 257-270. MR 733899
  • 7. B. Muckenhoupt, Weighted norm inequalities for the Fourier transform, Trans. Amer. Math. Soc. 276 (1983), 729-742. MR 688974
  • 8. B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc. 192 (1974), 251-275. MR 340523
  • 9. A. Nagel, W. Rudin and J. Shapiro, Tangential boundary behaviour of functions in Dirichlettype spaces, Ann. of Math. (2) 116 (1982), 331-360. MR 672838
  • 10. M. Reed and B. Simon, Methods of mathematical physics, Vol. I, Academic Press, New York and London, 1972. MR 493419
  • 11. E. Sawyer, A characterization of a two-weight norm inequality for maximal operators, Studia Math. 75 (1982), 1-11. MR 676801
  • 12. D. A. Stegenga, Multipliers of the Dirichlet space, Illinois J. Math. 24 (1980), 113-139. MR 550655

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 26D10, 42B25

Retrieve articles in all journals with MSC (1980): 26D10, 42B25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15306-6

American Mathematical Society